# SDR S9BA20150005

- Difficulty date: June 21, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: CGOKB
- Make and model: Dhav DHC6300
- Aircraft serial: 339
- Aircraft time: 47,408 hours, 97,009 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W1512S141
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NACELLE OTBD LONGERON CRACKED.  REMOVED CRACKED LONGERON, LOCATED NEW LONGERON AND INSTALLED. REF AC 43.13-1B
